Distribution-free confidence intervals for measurements of effective bandwidth
Györfi, Lásló and Rácz, András and Duffy, Ken and Lewis, John T. and Toomey, Fergal (2000) Distribution-free confidence intervals for measurements of effective bandwidth. Journal of Applied Probability, 37 (1). pp. 224-2235. ISSN 0021-9002
Hoeffding's inequality can be used in conjunction with the declared parameters of a traffic source, such as its peak rate, to obtain confidence intervals for measurements of the traffic's effective bandwidth. We describe a variety of interval-estimation procedures based on this idea, designed to provide differing degrees of robustness against non-stationarity. We also discuss how to compute confidence intervals for the effective bandwidth of an aggregate of traffic sources.
Repository Staff Only: item control page